# SDR CALA9601712

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10242
- Make and model: Boeing 7372C0
- Aircraft serial: 20071
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 3602310281
- Condition: Inoperative
- Location: Apu
- Part time: 10,551 hours
- Component: GTCP85129
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE NR 1 GENERATOR FAILED WHILE EN ROUTE.  THE APU WAS STARTED AND THE FIRE WARNING BELL SOUNDED WITH THE RED APU FIRE HANDLE ILLUMINATED.  THE APU START SWITCH WAS PLACED TO OFF AND THE FIRE WARNING SYSTEM TESTED GOOD.  THE AIRCRAFT WAS DIVERTED TO CMH WHERE IT LANDED WITHOUT INCIDENT.  TROUBLESHOOTING BY MAINTENANCE FOUND THE APU TORCHING  ON START.  THE APU FUEL CONTROL AND COMBUSTOR WERE REPLACED.  THE APU TAILPIPE FIRELOOP HARNESS AND EGT WIRE HARNESS WERE FOUND BURNT. BOTH HARNESSES WERE REPLACED.  THE EGT THERMOCOUPLE WAS REPLACED AS A PRECAUTIONARY MEASURE, OPERATION OF THE APU CHECKED GOOD.  IN ADDITION, THE NR 1 GENERATOR WAS REPLACED.
